Advertisement

Communications in Mathematical Physics

, Volume 330, Issue 3, pp 887–934 | Cite as

A TQFT from Quantum Teichmüller Theory

  • Jørgen Ellegaard Andersen
  • Rinat KashaevEmail author
Article

Abstract

By using quantum Teichmüller theory, we construct a one parameter family of TQFTs on the categroid of admissible leveled shaped 3-manifolds.

Keywords

Partition Function Toeplitz Operator Poisson Structure Mapping Class Group Shape Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. A1.
    Andersen J.E.: The Witten–Reshetikhin–Turaev invariant of finite oder mapping tori I, Aarhus University preprint 1995. Journal für Reine und angevantes Matematik 681, 1–36 (2013)CrossRefzbMATHGoogle Scholar
  2. A2.
    Andersen J.E.: faithfulness of the quantum SU(n) representations of the mapping class groups. Ann. Math. 163, 347–368 (2006)CrossRefzbMATHGoogle Scholar
  3. AHa.
    Andersen J.E., Hansen S.K.: Asymptotics of the quantum invariants of surgeries on the figure 8 knot. J. Knot Theory Ramif. 15, 1–69 (2006)CrossRefMathSciNetGoogle Scholar
  4. AU1.
    Andersen J.E., Ueno K.: Abelian conformal field theories and determinant bundles. Int. J. Math. 18, 919–993 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  5. AU2.
    Andersen J.E., Ueno K.: Geometric construction of modular functors from conformal field theory. J. Knot Theory Ramif. 16, 127–202 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  6. A3.
    Andersen, J.E.: Mapping class groups do not have Kazhdan’s property (T). arXiv:0706.2184
  7. A4.
    Andersen J.E.: The Nielsen–Thurston classification of mapping classes is determined by TQFT. J. Math. Kyoto Univ. 48(2), 323–338 (2008)zbMATHMathSciNetGoogle Scholar
  8. A5.
    Andersen J.E.: Asymptotics of the Hilbert–Schmidt norm in TQFT. Lett. Math. Phys. 91, 205–214 (2010)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  9. A10.
    Andersen, J.E.: Toeplitz operators and Hitchin’s connection. In: Bourguignon, J.P., Garcia-Prada, O., Salamon, S. (eds.) The Many Facets of Geometry: A Tribute to Nigel Hitchin, pp. 205. Oxford University Press, Oxford (2010)Google Scholar
  10. AU3.
    Andersen J.E., Ueno K.: Modular functors are determined by their genus zero data. Quantum Topol. 3(3–4), 255–291 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  11. AU4.
    Andersen, J.E., Ueno, K.: Construction of the Witten–Reshetikhin–Turaev TQFT from conformal field theory. arXiv:1110.5027
  12. AHi.
    Andersen J.E., Himpel B.: The Witten–Reshetikhin–Turaev invariants of finite order mapping tori II. Quantum Topol. 3, 377–421 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  13. A6.
    Andersen, J.E.: Mapping class group invariant unitarity of the Hitchin connection over Teichmüller space. arXiv:1206.2635
  14. A7.
    Andersen, J.E.: A geometric formula for the Witten–Reshetikhin–Turaev quantum invariants and some applications. arXiv:1206.2785
  15. At.
    Atiyah M.: Topological quantum field theories. Inst. Hautes Études Sci. Publ. Math. 68, 175–186 (1988)CrossRefzbMATHMathSciNetGoogle Scholar
  16. BB.
    Baseilhac S., Benedetti R.: Quantum hyperbolic geometry. Algebr. Geom. Topol. 7, 845–917 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  17. BHMV1.
    Blanchet C., Habegger N., Masbaum G., Vogel P.: Three-manifold invariants derived from the Kauffman bracket. Topology 31, 685–699 (1992)CrossRefzbMATHMathSciNetGoogle Scholar
  18. BHMV2.
    Blanchet C., Habegger N., Masbaum G., Vogel P.: Topological quantum field theories derived from the Kauffman bracket. Topology 34, 883–927 (1995)CrossRefzbMATHMathSciNetGoogle Scholar
  19. BMS1.
    Bazhanov V.V., Mangazeev V.V., Sergeev S.M.: Faddeev–Volkov solution of the Yang–Baxter equation and discrete conformal symmetry. Nucl. Phys. B 784, 234–258 (2007)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  20. BMS2.
    Bazhanov V.V., Mangazeev V.V., Sergeev S.M.: Quantum geometry of 3-dimensional lattices. J. Stat. Mech. 0807, P07004 (2008)MathSciNetGoogle Scholar
  21. C.
    Cassson, A.: Private communicationGoogle Scholar
  22. CF.
    Chekhov L.O., Fock V.V.: Quantum Teichmüller spaces. Theor. Math. Phys. 120, 1245–1259 (1999)zbMATHMathSciNetGoogle Scholar
  23. D.
    Dimofte, T.: Quantum Riemann Surfaces in Chern–Simons Theory. Preprint. arXiv:1102.4847
  24. DFM.
    Dijkgraaf R., Fuji H., Manabe M.: The volume conjecture, perturbative knot invariants, and recursion relations for topological strings. Nucl. Phys. B 849, 166–211 (2011)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  25. DGLZ.
    Dimofte T., Gukov S., Lenells J., Zagier D.: Exact results for perturbative Chern–Simons theory with complex gauge group. Commun. Number Theory Phys. 3, 363–443 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  26. F.
    Faddeev L.D.: Discrete Heisenberg–Weyl group and modular group. Lett. Math. Phys. 34(3), 249–254 (1995)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  27. FKV.
    Faddeev L.D., Kashaev R.M., Volkov A.Yu.: Strongly coupled quantum discrete Liouville theory. I: Algebraic approach and duality. Commun. Math. Phys. 219, 199–219 (2001)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  28. GKT.
    Geer, N., Kashaev, R., Turaev, V.: Tetrahedral forms in monoidal categories and 3-manifold invariants. J. Reine Angew. Math. 673, 69–123 (2012)Google Scholar
  29. GR.
    Gasper, G., Rahman, M.: Basic hypergeometric series. With a foreword by Richard Askey, 2nd edn. Encyclopedia of Mathematics and its Applications, vol. 96. Cambridge University Press, Cambridge (2004)Google Scholar
  30. H1.
    Hikami K.: Hyperbolicity of partition function and quantum gravity. Nucl.Phys. B 616, 537–548 (2001)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  31. H2.
    Hikami K.: Generalized volume conjecture and the A-polynomials—the Neumann–Zagier potential function as a classical limit of quantum invariant. J. Geom. Phys. 57, 1895–1940 (2007)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  32. Hor1.
    Hørmander L.: Linear Partial Differential Operators, Die Grundlehren Der Mathematischen Wissenschaften, Band 116, pp. 45. Springer, Berlin (2003)Google Scholar
  33. Hor2.
    Hørmander L.: The Analysis of Linear Partial Differential Operators I: Distribution Theory and Fourier Analysis, Classics in Mathematics, pp. 284. Springer, Berlin (1963)CrossRefGoogle Scholar
  34. K1.
    Kashaev R.M.: Quantization of Teichmüller spaces and the quantum dilogarithm. Lett. Math. Phys. 43, 105–115 (1998)CrossRefzbMATHMathSciNetGoogle Scholar
  35. K2.
    Kashaev, R.M.: The Liouville central charge in quantum Teichmüller theory. Tr. Mat. Inst. Steklova 226 (1999), Mat. Fiz. Probl. Kvantovoi Teor. Polya, 72–81; translation in Proc. Steklov Inst. Math. no. 3 (226), 63–71 (1999)Google Scholar
  36. K3.
    Kashaev, R.M.: On the Spectrum of Dehn Twists in Quantum Teichmüller Theory. In: Physics and Combinatorics 2000: Proceedings of Nagoya 2000 International Workshop, Graduate School of Mathematics, Nagoya University, pp. 63–81, 21–26 Aug 2000Google Scholar
  37. K4.
    Kashaev R.M.: Quantum dilogarithm as a 6j-symbol. Mod. Phys. Lett. A 9(40), 3757–3768 (1994)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  38. K5.
    Kashaev, R.M.: Discrete Liouville Equation and Teichmüller Theory. Handbook in Teichmüller Theory, vol. III, IRMA Lectures in Mathematics and Theoretical Physics. arXiv:0810.4352 (2012)
  39. K6.
    Kashaev R.M.: The hyperbolic volume of knots from quantum dilogarithm. Lett. Math. Phys. 39, 269–275 (1997)CrossRefzbMATHMathSciNetGoogle Scholar
  40. L.
    Lackenby M.: Word hyperbolic Dehn surgery. Invent. Math. 140(2), 243–282 (2000)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  41. La1.
    Laszlo Y.: Hitchin’s and WZW connections are the same. J. Differ. Geom. 49(3), 547–576 (1998)zbMATHMathSciNetGoogle Scholar
  42. MM.
    Murakami H., Murakami J.: The colored Jones polynomials and the simplicial volume of a knot. Acta Math. 186(1), 85–104 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  43. N.
    Neumann, W.D.: Combinatorics of triangulations and the Chern–Simons invariant for hyperbolic 3-manifolds. In Topology ’90 (Columbus, OH, 1990), Ohio State Univ. Math. Res. Inst. Publ., vol. 1, pp. 243–271. de Gruyter, Berlin (1992)Google Scholar
  44. NZ.
    Neumann W.D., Zagier D.: Volumes of hyperbolic three-manifolds. Topology 24(3), 307–332 (1985)CrossRefzbMATHMathSciNetGoogle Scholar
  45. Pen1.
    Penner R.C.: The decorated Teichmüller space of punctured surfaces. Commun. Math. Phys. 113(2), 299–339 (1987)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  46. Pen2.
    Penner C.: Decorated Teichmüller Theory, The QGM Master Class Series, vol. 1, pp. 377. EMS Publisdhing House, Zürich (2012)CrossRefGoogle Scholar
  47. RS1.
    Reed M., Simon B.: Methods of Modern Mathematical Physics I: Functional Analysis, pp. 325. Academic Press, New York (1970)Google Scholar
  48. RS2.
    Reed M., Simon B.: Methods of Modern Mathematical Physics II: Fourier Analysis, Self-adjointness, pp. 361. Academic Press, New York (1970)Google Scholar
  49. RT1.
    Reshetikhin N., Turaev V.: Ribbon graphs and their invariants derived fron quantum groups. Commun. Math. Phys. 127, 1–26 (1990)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  50. RT2.
    Reshetikhin N., Turaev V.: Invariants of 3-manifolds via link polynomials and quantum groups. Invent. Math. 103, 547–597 (1991)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  51. R.
    Rivin I.: Combinatorial optimization in geometry. Adv. Appl. Math. 31, 242–271 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  52. S.
    Segal, G.B.: The Definition of Conformal Field Theory. Differential Geometrical Methods in Theoretical Physics (Como, 1987), NATO Series Advanced SCience Institutes Series C, Mathematical and Physical Sciences, vol. 250, pp. 165–171. Kluwer, Dordrecht (1988)Google Scholar
  53. Te1.
    Teschner, J.: From Liouville Theory to the Quantum Geometry of Riemann Surfaces. Prospects in Mathematical Physics, Contemporary Mathematics, vol. 437, pp. 231–246. American Mathematical Society, Providence (2007)Google Scholar
  54. Te2.
    Teschner, J.: An Analog of a Modular Functor from Quantized Teichmüller Theory. Handbook of Teichmüller theory, vol. I, pp. 685–760, IRMA Lectures in Mathematics and Theoretical Physics, vol. 11. European Mathematical Society, Zürich (2007)Google Scholar
  55. T.
    Turaev V.G.: Quantum Invariants of Knots and 3-Manifolds, de Gruyter Studies in Mathematics, vol. 18. Walter de Gruyter & Co., Berlin (1994)Google Scholar
  56. TUY.
    Tsuchiya A., Ueno K., Yamada Y.: Conformal field theory on universal family of stable curves with gauge symmetries. Adv. Stud. Pure Math. 19, 459–566 (1989)MathSciNetGoogle Scholar
  57. V.
    Volkov A.Yu.: Noncommutative hypergeometry. Commun. Math. Phys. 258(2), 257–273 (2005)ADSCrossRefzbMATHGoogle Scholar
  58. W.
    Witten E.: Topological quantum field theory. Commun. Math. Phys. 117(3), 353–386 (1988)ADSCrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Center for Quantum Geometry of Moduli SpacesUniversity of AarhusAarhusDenmark
  2. 2.University of GenevaGenève 4Switzerland

Personalised recommendations